BibTeX record journals/jgt/FujitaLZ18

download as .bib file

@article{DBLP:journals/jgt/FujitaLZ18,
  author    = {Shinya Fujita and
               Ruonan Li and
               Shenggui Zhang},
  title     = {Color degree and monochromatic degree conditions for short properly
               colored cycles in edge-colored graphs},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {3},
  pages     = {362--373},
  year      = {2018},
  url       = {https://doi.org/10.1002/jgt.22163},
  doi       = {10.1002/jgt.22163},
  timestamp = {Sun, 18 Aug 2019 11:17:18 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jgt/FujitaLZ18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics